# SDR AALA20151126001

- Difficulty date: November 26, 2015
- Submitted: November 28, 2015
- Operation: Air carrier
- Aircraft: N470AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49600
- Aircraft time: 77,570 hours, 41,618 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REFERENCE WC 5403 EGRESS POWER SUPPLY AB5-3 FAILED TEST.  REPLACED EGRESS POWER SUPPLY AB5-3 BATTERY PACK IAW AMM 33-60-98.  TESTED OK.
